The Annals of Statistics

Discussion: Multivariate Adaptive Regression Splines

Leo Breiman

Full-text: Open access

Article information

Source
Ann. Statist., Volume 19, Number 1 (1991), 82-91.

Dates
First available in Project Euclid: 12 April 2007

Permanent link to this document
https://projecteuclid.org/euclid.aos/1176347965

Digital Object Identifier
doi:10.1214/aos/1176347965

Mathematical Reviews number (MathSciNet)
MR1091842

Zentralblatt MATH identifier
0742.62037

JSTOR
links.jstor.org

Citation

Breiman, Leo. Discussion: Multivariate Adaptive Regression Splines. Ann. Statist. 19 (1991), no. 1, 82--91. doi:10.1214/aos/1176347965. https://projecteuclid.org/euclid.aos/1176347965


Export citation